# SDR DHL9670828C

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING RIB UPPER CHORD AT BL 70.5 HAS CRACK WITH PREVIOUS STOP DRILL.  HFEC, HFEC FASTENER HOLES COMMON TO REPAIR AREA.  INSTALLED REPAIR PER S/B 57-0112.
